# SDR SWAA2014041026993

- Difficulty date: March 4, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 34,674 hours, 23,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912144110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD BUTTE DOOR FWD PANEL AT WING SIDE CRACKED.  R & R PANEL IAW SRM & DWG.
